Makale
Tam Makale
Uluslararası
2013
ON SOME INEQUALITIES OF SIMPSON'S TYPE VIA h-CONVEX FUNCTIONS
Hacettepe Journal of Mathematics and Statistics
Cilt 42 · Sayı 4 · ss. 309–317 · 01.08.2013
Özet
In this paper, we prove some new inequalities of Simpson's type for functions whose derivatives of absolute values are h-convex and h-concave functions. Some new estimations are obtained. Also we give some sophisticated results for some different kinds of convex functions.
Anahtar kelimeler
h-convex and h-concave functions
Simpson's Inequality
Holder Inequality
Atıf için künye
TUNÇ, M., Yıldız, Ç., & EKİNCİ, A. (2013). ON SOME INEQUALITIES OF SIMPSON'S TYPE VIA h-CONVEX FUNCTIONS. Hacettepe Journal of Mathematics and Statistics, 42(4), 309–317.
BibTeX
@article{tunc2013-146730,
author = {TUNÇ, MEVLÜT and Yıldız, Çetin and EKİNCİ, ALPER},
title = {ON SOME INEQUALITIES OF SIMPSON'S TYPE VIA h-CONVEX FUNCTIONS},
journal = {Hacettepe Journal of Mathematics and Statistics},
year = {2013},
volume = {42},
number = {4},
pages = {309--317},
issn = {1303-5010},
url = {https://akademik.atauni.edu.tr/yayinlar/146730-on-some-inequalities-of-simpsons-type-via-h-convex-functions}
}